# SDR YENA2022031100165

- Difficulty date: January 23, 2022
- Submitted: March 12, 2022
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 1173
- Aircraft time: 78 hours, 2,940 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATION FOUND ON FRAME 36 IN OPEN HOLE ( ZONE 1 ) AND -Y254 LOCATED ON FLOOR BEAM; REF AEROMAN NR 2021-491720 - REPAIRED PER  EA# 53-0548-21 / JB EC# A21-1371-01 AND RDAF 80985768/003/2021. AEROMAN TECH 8640408 / 8612107 QC STAMP 238.
